DOI QR코드

DOI QR Code

A NOTE ON WEYL'S THEOREM FOR *-PARANORMAL OPERATORS

  • Kim, An-Hyun (Department of Mathematics Changwon National University)
  • Received : 2011.06.07
  • Published : 2012.07.31

Abstract

In this note we investigate Weyl's theorem for *-paranormal operators on a separable infinite dimensional Hilbert space. We prove that if T is a *-paranormal operator satisfying Property $(E)-(T-{\lambda}I)H_T(\{{\lambda}\})$ is closed for each ${\lambda}{\in}{\mathbb{C}}$, where $H_T(\{{\lambda}\})$ is a local spectral subspace of T, then Weyl's theorem holds for T.

Acknowledgement

Supported by : Korea Research Foundation(KRF)

References

  1. P. Aiena, Fredholm and Local Spectral Theory, with Applications to Multipliers, Kluwer Academic Publ., London, 2004.
  2. P. Aiena and O. Monsalve, Operators which do not have the single valued extension property, J. Math. Anal. Appl. 250 (2000), no. 2, 435-448. https://doi.org/10.1006/jmaa.2000.6966
  3. S. C. Arora and J. K. Thukral, On a class of operators, Glas. Mat. Ser. III 21(41) (1986), no. 2, 381-386.
  4. S. C. Arora and J. K. Thukral, $M^{\ast}$-paranormal operators, Glas. Mat. Ser. III 22(42) (1987), no. 1, 123-129.
  5. S. K. Berberian, An extension of Weyl's theorem to a class of not necessarily normal operators, Michigan Math. J. 16 (1969), 273-279. https://doi.org/10.1307/mmj/1029000272
  6. S. K. Berberian, The Weyl spectrum of an operator, Indiana Univ. Math. J. 20 (1970), 529-544. https://doi.org/10.1512/iumj.1970.20.20044
  7. L. A. Coburn, Weyl's theorem for nonnormal operators, Michigan Math. J. 13 (1966), 285-288. https://doi.org/10.1307/mmj/1031732778
  8. J. K. Finch, The single valued extension property on a Banach space, Pacific J. Math. 58 (1975), no. 1, 61-69. https://doi.org/10.2140/pjm.1975.58.61
  9. Y. M. Han and A.-H. Kim, A note on ${\ast}$-paranormal operators, Integral Equations Operator Theory 49 (2004), no. 4, 435-444.
  10. R. E. Harte, Fredholm, Weyl and Browder theory, Proc. Roy. Irish Acad. Sect. A 85 (1985), no. 2, 151-176.
  11. R. E. Harte, Invertibility and Singularity for Bounded Linear Operators, Dekker, New York, 1988.
  12. R. E. Harte and W. Y. Lee, Another note on Weyl's theorem, Trans. Amer. Math. Soc. 349 (1997), no. 5, 2115-2124. https://doi.org/10.1090/S0002-9947-97-01881-3
  13. K. B. Laursen, Operators with finite ascent, Pacific J. Math. 152 (1992), no. 2, 323-336. https://doi.org/10.2140/pjm.1992.152.323
  14. S. Prasanna, Weyl's theorem and thin spectra, Proc. Indian Acad. Sci. Math. Sci. 91 (1982), no. 1, 59-63. https://doi.org/10.1007/BF02837261
  15. T. T. West, The decomposition of Riesz operators, Proc. London Math. Soc. 16 (1966), 737-752. https://doi.org/10.1112/plms/s3-16.1.737
  16. H. Weyl, Uber beschrankte quadratische Formen, deren Differenz vollsteig ist, Rend. Circ. Mat. Palermo 27 (1909), 373-392. https://doi.org/10.1007/BF03019655